Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rewindthemovie

Member
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About rewindthemovie

  • Rank
    New Member
  1. I'm in my fourth month of accutane and my face looks horrible. I still have a few pimples (which doesn't sound that bad) but my whole face is one big scaly, nasty, red, burn-victim-like, mess. My derm has me on 120mg of accutane a day and I only weigh 160 lbs (and that's after I've had something to eat). I'm thinking about bumping down my perscription myself without her knowing
  2. Real quick, how much do you weigh? I way 160lbs and my dermatoligist has me on 120 a day. I'm getting some horrible skin peeling and redness @ the beginning of my 4th month.
  3. If I had a camera I'd definitely take some pics. I wish I could just go down to the Saint Louis University Hospital (I'm @ SLU) and have a derm just look at me and tell me if the dosage is way to high. But, alas, everything costs money.
  4. Yeah, I'm 160 lbs and I am taking 120mg a day. There could be a couple of reasons for the skin legions though: 1) Too much accutane 2) I washed my face really hard one day with a wash cloth to get the dead skin off.... and it made my whole face feel raw. Maybe to heal my face, my body gave me these large scab things to "heal" the raw area. 3) I also didn't notice these scabs until I started taking steroids this past tuesday. NO, not "i want to look like arnold" steroids. These are steroids
  5. Well, currently I'm @ the beginning of my fourth month. My dermo said that I should've been clear of breakouts @ the end of my third month, so they bumped up my perscription. They said that it was due to me using he generic instead of the brand-name (brand-name would cost me about $260 a monh), so now I'm taking three 40mg pills daily. So, my dream of being acne free before college started went down the toilet. Now I'm here and having a miserable time with my acne. I probably have about 2-3 pi
  6. I know the horrible feeling of waking up in the morning with lips that feel like they are made of sheet rock. I started using the new Blistex products, the expensive ones ($3 bucks, in either a brown or blue applicator), and it worked fine. It did everything I wanted it to do, but I wondered if there was something better. I remembered that I would always hear this same name being mentioned all the time when I ask about lip balm on-line, so I looked up the website and found a local dealer. I'm
  7. I usually get Kiehl's tea tree oil. They are very reliable, and all of their products are awesome (from experience).
  8. I'm 18, acne is pretty bad, but i think it's because i've only been on it for about 2 months (it gets worse first, from what i hear).
  9. I konw it's probably expensive, but my mom gave me this stuff before I ever started on accutane and it felt really good on my skin, it's called "Clinique: Moisture Surge Extra Thirsty Skin Relief."
  10. I had no idea that I wasn't supposed to be using bp (botchla's) while on accutane. I guess I just need to find a really light cleanser and I need to find another moisturizer (using the SPF neutrogena makes my skin BURN LIKE HELL). I've had the suggestion of the Ego Skin Creame in another thread, but I can't find it @ CVS/Walgreens/Schnucks/Shop n' Save. So, does anybody have any suggestions on any of these things?
  11. this stuff? I'll def have to try it out. I was wondering if it could possibly be the SPF that was doing it. Thanks for the responses!
  12. It used to be allright, but after the 2 months i've spent so far on 2 caps of 40mg of accutane a day, it's getting UNBAREABLE!!!!! This stuff stings SOOOO BAD. I dunno if this is normal (the stinging goes away about a minutes or two after i put it on), but it hurts like hell. Should I switch to another moisturizer, or will all of them do this?
  13. i'm using the clean and clear blackhead/continurous cleanser regimen ("The Regimen" didn't work for me). I know, no matter how well my acne clears up, i'll still have this damn blackhead problem. It's like... if i just squeeze my nose (not very hard) tons of puss will come out from all of the pours. Am I the only one that this happesn to? If not, how can I get rid of this? btw: this only happens on my nose, every other place it's just regular acne
×